ophthalmologist-icon
Issue in vision
Hello doctor,i have an issue from last one year,i was taking a vitamin medicine prescribed by my dermatologist.after taking that medicine within a month my eye became reddish in colour and it was reddish till the date i was taking the medicine.so now my eye is normal bt the there is blurness in the vision and the issue in the size it became quite smaller then the other eye.please help me out
47 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ankita Daftary
Ophthalmologist/ Eye Surgeon 24 yrs exp Mumbai
The matter written is very vague.please be specific or come so that I can examine you out else go to your nearest ophthalmologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.